# SDR SWAA2024101447685

- Difficulty date: October 11, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 67,112 hours, 40,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EMERGENCY EXIT DOOR LIGHT COVER MISSING (MID-CABIN) (OVERWING EXIT)<[01] INSTALLED RH OVERWING EMERGENCY EXIT DOOR RH SIDE OF DOOR EXIT INDICATOR LENS IAW AMM 33-51-01. NO DEFECTS NOTED AT THIS TIME.
